Alert archive / Arkansas / Flash Flood Warnings in 2016
Flash Flood Warning 53, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 27, 2016, 12:35 AM CDT for Garland County, Hot Spring County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2016, 12:35 AM CDT (05:35 UTC)
- Expired
- Jun 27, 2016, 4:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Garland County, AR, Hot Spring County, AR
The radar
The Little Rock radar (KLZK), 87 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 5.6 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1243 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1445 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
490
WGUS54 KLZK 270535
FFWLZK
ARC051-059-270730-
/O.NEW.KLZK.FF.W.0053.160627T0535Z-160627T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1235 AM CDT MON JUN 27 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN GARLAND COUNTY IN CENTRAL ARKANSAS...
HOT SPRING COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 230 AM CDT
* AT 1232 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO AND A HALF INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOT SPRINGS... MALVERN...
ROCKPORT... PERLA...
PINEY IN GARLAND COUNTY... HOT SPRINGS NATIONAL PARK...
HOT SPRINGS MEMORIAL FIELD... LOFTON...
ROCKWELL... DEGRAY LAKE STATE PARK...
DONALDSON... FRIENDSHIP...
BISMARCK... MAGNET COVE...
CENTRAL... SUNSHINE...
RED OAK... ROYAL...
HEMPWALLACE... SOCIAL HILL...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3455 9332 3455 9284 3441 9268 3415 9268
3416 9301 3424 9304 3426 9319
$$
511 follow-up statement
790
WGUS54 KLZK 270725
FFWLZK
ARC051-059-270930-
/O.EXT.KLZK.FF.W.0053.000000T0000Z-160627T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
225 AM CDT MON JUN 27 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHERN GARLAND COUNTY IN CENTRAL ARKANSAS...
HOT SPRING COUNTY IN SOUTHWESTERN ARKANSAS...
* UNTIL 430 AM CDT
* AT 222 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. REPORTS OF OVER 4 INCHES OF
RAIN HAVE FALLEN IN HOT SPRINGS. AN ADDITIONAL 1 TO 2 INCHES
IS LIKELY. FLASH FLOODING IS LIKELY TO OCCUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOT SPRINGS... MALVERN...
ROCKPORT... PERLA...
PINEY IN GARLAND COUNTY... HOT SPRINGS NATIONAL PARK...
HOT SPRINGS MEMORIAL FIELD... LOFTON...
ROCKWELL... DEGRAY LAKE STATE PARK...
DONALDSON... FRIENDSHIP...
BISMARCK... MAGNET COVE...
CENTRAL... SUNSHINE...
RED OAK... ROYAL...
HEMPWALLACE... SOCIAL HILL...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3455 9332 3455 9284 3441 9268 3415 9268
3416 9301 3424 9304 3426 9319
$$
51What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 12:31 AM CDT, 4 minutes earlier.
Area forecast discussion, Jun 27, 12:31 AM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1231 AM CDT MON JUN 27 2016 .AVIATION... Convection continues over west central and parts of southern Arkansas with a slow weakening trend over the past hour or so. Activity will continue to wane through the night. Have included TSRA at several sites with VCTS at the remainder through early morning. There may be some redevelopment Monday afternoon. Otherwise VFR conditions are expected outside of the thunderstorm with MVFR to occasional IFR conditions expected. && .PREV DISCUSSION...(ISSUED 726 PM CDT SUN JUN 26 2016) DISCUSSION... Updated for the 00z aviation discussion below. AVIATION... An increase in convective coverage is expected through the evening and overnight hours in the northern half of the state as a line of storms moves in from the north. A lull in activity may occur later tonight, but more widespread showers and thunderstorms are expected on Monday. Have tempo groups in at KHRO and KBPK for the line of storms coming into northern Arkansas this evening, but will go with VCTS at all sites later in the period to account for storms tommorrow. PREV DISCUSSION...(ISSUED 221 PM CDT SUN JUN 26 2016) SHORT TERM...Tonight Through Tuesday Some isolated to widely scattered SHRA/TSRA have been developing across the CWA the past few hrs this Sun...which will continue through the rest of the afternoon and early evening hrs. Otherwise...temps have warmed into the 90s for most location outside of this rainfall...with heat index values peaking in the 100 to 105 range for most areas. Coverage of SHRA/TSRA should decrease this evening into the overnight hrs for most areas with the loss of daytime heating. However...an upper shortwave will be dropping SE late tonight and for Mon...which could trigger additional SHRA/TSRA across NRN sections of the CWA late tonight into early Mon. This upper wave will continue moving SE over the CWA during the daylight hrs on Mon...with scattered SHRA/TSRA expected. Keep a mention of high end chance to low end likely pops as many areas will see some rainfall...but not everyone will see precip throughout the day. As a result of these increased rain chances...temps will be cooler than seen this Sun...especially across the NRN counties. By Mon night and especially Tue...the best chances for precip will drop south over time as this upper wave drops south of the state. The main cold front will still be north of the state by the end of the short term period...so temps should continue in the mid 80s to mid 90s on Tue. Cooler and drier conditions will then be seen starting off the long term period as this next front moves through the CWA. LONG TERM...Tuesday Night Through Sunday With the upper ridge positioned well to the west, and troughing in the vicinity of the eastern seaboard, upper flow will be northwesterly through the long term periods. Aside from much more tolerable temperatures, this upper pattern will be conducive for bringing upper level systems through the region, bringing an increased shot at rainfall. By the end of the work week, a frontal boundary will move into the state and may even end up stalling, which would provide a better focusing mechanism for more organized convection (not primarily diurnally-driven). In fact, with the front meandering around, and upper level impulses interacting with it, mesoscale convective systems may become more of a concern by the weekend. Stay tuned. && .LZK Watches/Warnings/Advisories...NONE. && Aviation...56
Hazardous weather outlook, Jun 26, 11:45 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LITTLE ROCK AR 1145 PM CDT SUN JUN 26 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 1145 PM CDT SUN JUN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH THE NIGHT. AN ISOLATED STRONG STORM MAY SEEN...WITH STRONG WINDS AND HAIL THE MAIN THREATS. WHILE NOT SEVERE...THE STORMS CONTAIN VERY HEAVY RAIN AND FREQUENT LIGHTNING. THE STORMS ARE MOVING VERY SLOWLY AND WILL LIKELY PRODUCE HEAVY RAIN LEADING TO LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MOST OF THE PERIOD...PRIMARILY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THE THREAT OF ANY STRONG TO SEVERE STORMS WILL REMAIN ISOLATED AND LOW. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK. 56/59
In the hours before
Special weather statement, Jun 26, 7:58 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
758 PM CDT SUN JUN 26 2016
ARZ006-007-014>016-270145-
IZARD AR-INDEPENDENCE AR-STONE AR-SHARP AR-FULTON AR-
758 PM CDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN INDEPENDENCE...
IZARD...SOUTHWESTERN SHARP...SOUTH CENTRAL FULTON AND NORTHEASTERN
STONE COUNTIES UNTIL 845 PM CDT...
AT 758 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GORBY...OR 8 MILES WEST OF MELBOURNE...MOVING EAST AT 15 MPH.
SMALL HAIL FROM PEA UP TO HALF INCH AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING AND HEAVY RAIN
WILL ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS WILL BE SEEN.
LOCATIONS IMPACTED INCLUDE...
MELBOURNE... HORSESHOE BEND...
CAVE CITY... CALICO ROCK...
OXFORD... CUSHMAN...
MOUNT PLEASANT... PINEVILLE...
FRANKLIN... SIDNEY...
BALLARD... BEXAR...
BRANDENBERG... GORBY...
STELLA... LONE STAR...
LACROSSE... GID...
LUNENBURG... MYRON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3634 9168 3587 9150 3585 9196 3619 9216
3626 9216
TIME...MOT...LOC 0058Z 281DEG 11KT 3605 9205
59Special weather statement, Jun 26, 8:31 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 831 PM CDT SUN JUN 26 2016 ARZ005-006-015-270215- IZARD AR-BAXTER AR-FULTON AR- 831 PM CDT SUN JUN 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN IZARD...WESTERN FULTON AND NORTHERN BAXTER COUNTIES UNTIL 915 PM CDT... AT 830 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS OVER GAMALIEL LANDING...OR 10 MILES NORTHEAST OF MOUNTAIN HOME...MOVING EAST AT 15 MPH. SMALL HAIL FROM PEA TO HALF INCH AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING AND HEAVY RAIN WILL ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS WILL BE SEEN. LOCATIONS IMPACTED INCLUDE... MOUNTAIN HOME... SALEM IN FULTON COUNTY... GASSVILLE... CALICO ROCK... NORFORK... SALESVILLE... VIOLA... PINEVILLE... BRIARCLIFF... BEXAR... RODNEY... GAMALIEL LANDING... BYRON... NORFORK DAM... DIAMOND BAY... COLFAX... FLINT SPRINGS... STURKIE... FAWN PARK... DOLPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3632 9252 3649 9228 3650 9165 3614 9213 TIME...MOT...LOC 0130Z 281DEG 11KT 3645 9226 59
Special weather statement, Jun 26, 8:46 PM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 846 PM CDT SUN JUN 26 2016 ARZ003-270215- BOONE AR- 846 PM CDT SUN JUN 26 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOONE COUNTY UNTIL 915 PM CDT... AT 846 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER OMAHA...OR 13 MILES SOUTH OF BRANSON...MOVING SOUTHEAST AT 35 MPH. SMALL HAIL FROM PEA UP TO HALF INCH AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING AND HEAVY RAIN WILL ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS WILL BE SEEN. LOCATIONS IMPACTED INCLUDE... HARRISON... OMAHA... MYRTLE... SELF... ROBERSON HOLLOW... WILLIS... CRUMPLER SUBDIVISION... NEW HOPE IN BOONE COUNTY... HOPEWELL IN BOONE COUNTY... BURLINGTON... PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3650 9305 3644 9291 3624 9314 3650 9329 TIME...MOT...LOC 0146Z 306DEG 32KT 3646 9316 59
Special weather statement, Jun 26, 8:49 PM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
849 PM CDT SUN JUN 26 2016
ARZ007-015-016-270230-
IZARD AR-INDEPENDENCE AR-SHARP AR-
849 PM CDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN INDEPENDENCE...
SOUTHEASTERN IZARD AND SOUTHERN SHARP COUNTIES UNTIL 930 PM CDT...
AT 848 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS OVER MOUNT PLEASANT...OR 11 MILES SOUTHEAST OF
MELBOURNE...MOVING SOUTHEAST AT 20 MPH.
SMALL HAIL FROM PEA UP TO HALF INCH AND WINDS IN EXCESS OF 40 MPH
WILL BE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING AND HEAVY RAIN
WILL ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS WILL BE SEEN.
LOCATIONS IMPACTED INCLUDE...
BATESVILLE... CAVE CITY...
CUSHMAN... MOUNT PLEASANT...
MAGNESS... SIDNEY...
MOOREFIELD... SALADO...
SOUTHSIDE IN INDEPENDENCE COUNT...
STELLA...
CROKER... SULPHUR ROCK...
EVENING SHADE... AETNA...
GAINESBORO... POUGHKEEPSIE...
LAFFERTY... SAGE...
PFEIFFER... CALAMINE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3613 9135 3561 9149 3584 9185 3587 9185
3588 9188 3612 9180 3615 9135
TIME...MOT...LOC 0148Z 293DEG 18KT 3593 9176
59Special weather statement, Jun 26, 9:08 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 PM CDT SUN JUN 26 2016
ARZ005>007-015-270300-
IZARD AR-BAXTER AR-SHARP AR-FULTON AR-
908 PM CDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN IZARD...NORTHWESTERN
SHARP...FULTON AND EAST CENTRAL BAXTER COUNTIES UNTIL 1000 PM CDT...
AT 908 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS NEAR DIAMOND BAY...OR 13 MILES EAST OF MOUNTAIN
HOME...MOVING SOUTHEAST AT 20 MPH.
SMALL HAIL UP TO HALF INCH AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING AND HEAVY RAIN WILL
ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND IN LOW
LYING AREAS WILL BE SEEN.
LOCATIONS IMPACTED INCLUDE...
CHEROKEE VILLAGE... MELBOURNE...
SALEM IN FULTON COUNTY... ASH FLAT...
HORSESHOE BEND... CALICO ROCK...
MAMMOTH SPRING... OXFORD...
NORFORK... VIOLA...
PINEVILLE... FRANKLIN...
BALLARD... BEXAR...
RODNEY... MAMMOTH SPRING STATE PARK...
BYRON... FLINT SPRINGS...
LACROSSE... MYRON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3648 9139 3601 9184 3619 9229 3649 9200
3650 9141
TIME...MOT...LOC 0208Z 293DEG 17KT 3631 9214
59Special weather statement, Jun 26, 9:28 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 PM CDT SUN JUN 26 2016
ARZ006-007-270315-
SHARP AR-FULTON AR-
928 PM CDT SUN JUN 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHARP AND SOUTHEASTERN
FULTON COUNTIES UNTIL 1015 PM CDT...
AT 927 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS MOVING INTO THE CHEROKEE VILLAGE AREA...MOVING
SOUTHEAST AT 15 MPH.
SMALL HAIL FROM PEA UP TO HALF INCH AND WINDS IN EXCESS OF 45 MPH
WILL BE POSSIBLE WITH THESE STORMS. DANGEROUS LIGHTNING AND HEAVY
RAIN WILL ALSO BE SEEN. LOCALIZED PONDING OF WATER ON ROADWAYS AND
IN LOW LYING AREAS WILL BE SEEN.
LOCATIONS IMPACTED INCLUDE...
CHEROKEE VILLAGE... ASH FLAT...
HIGHLAND IN SHARP COUNTY... HARDY...
WILLIFORD... ARMSTRONG...
OZARK ACRES... CENTER...
SITKA... WIRTH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3647 9136 3642 9135 3642 9131 3639 9131
3637 9128 3633 9128 3633 9126 3625 9126
3625 9133 3623 9135 3606 9135 3619 9167
3648 9138
TIME...MOT...LOC 0227Z 293DEG 12KT 3629 9155
59The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:17 PM CDT | Special Weather Statement | LZK | Jackson | 28 min |
| Jun 26, 7:21 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 24 min |
| Jun 26, 7:45 PM CDT | Special Weather Statement | LZK | Jackson | 45 min |
| Jun 26, 7:58 PM CDT | Special Weather Statement | LZK | Izard | 47 min |
| Jun 26, 8:31 PM CDT | Special Weather Statement | LZK | Baxter, Fulton | 44 min |
| Jun 26, 8:46 PM CDT | Special Weather Statement | LZK | Boone | 29 min |
| Jun 26, 8:49 PM CDT | Special Weather Statement | LZK | Independence | 41 min |
| Jun 26, 9:08 PM CDT | Special Weather Statement | LZK | Fulton, Izard | 52 min |
| Jun 26, 9:28 PM CDT | Special Weather Statement | LZK | Sharp | 47 min |
| Jun 26, 9:46 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 29 min |
| Jun 27, 12:35 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 25 min |
| Jun 27, 1:29 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Pope | 33 min |
| Jun 27, 1:46 AM CDT | Flash Flood Warning | LZK | Clark | 3 hr |
| Jun 27, 3:03 PM CDT | Special Weather Statement | LZK | Lonoke | 27 min |
| Jun 27, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 51 min |
| Jun 27, 3:43 PM CDT | Special Weather Statement | LZK | Monroe | 47 min |
| Jun 27, 5:15 PM CDT | Special Weather Statement | LZK | Arkansas | 45 min |
| Jun 27, 5:23 PM CDT | Special Weather Statement | LZK | Cleburne | 22 min |
| Jun 27, 5:45 PM CDT | Special Weather Statement | LZK | Stone | 30 min |
| Jun 27, 6:17 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Saline | 28 min |
| Jun 27, 6:21 PM CDT | Special Weather Statement | LZK | Baxter | 24 min |
| Jun 27, 6:31 PM CDT | Special Weather Statement | LZK | Boone | 29 min |
| Jun 27, 6:53 PM CDT | Special Weather Statement | LZK | Bradley | 37 min |
| Jun 27, 6:58 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 17 min |
Nearby
Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.